MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is patient/consumer the device was requested for investigation.
 
Event or Problem Description
There was an allegation of an issue with a coaguchek softclix lancet device.The patient alleged the lancet was sticking out of the end cap of the device.The patient stated the lancet was "in the device all the way." when the cap was placed on the device, the lancet stuck out of the end cap.The patient accidentally stuck their finger with the lancet; the patient was not harmed due to the accidental stick.
 
Additional Manufacturer Narrative
The softclix lancing device was returned for investigation.The reported failure on protruding lancets could not be confirmed during investigation.The lancing device was tested with some test lancets at 11 different pricking depth settings, for each attempt needle was correctly retracted, rejected and produced a puncture hole.The failure could not be confirmed during investigation.No malfunction or defect was observed during testing.Medwatch fields d4, d9 and h3 have been updated.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ASKU
asku
na
asku
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16113398
Report Number1823260-2023-00075
Device Sequence Number5655068
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBA020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale